# SDR TWAA9711801

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54353
- Make and model: Boeing 727231
- Aircraft serial: 21985
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 739483
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J, E
- Precautionary procedure: E

## Discrepancy

STL - FLT 572 - DURING CRUISE, NR 3 ENGINE, SN 1509, EXPERIENCED VIBRATIONS FOLLOWED BY FULL SCALE DEFLECTION OF NR 3 AVM METER.  ALSO, NR 3 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  SHUT DOWN ENGINE IN-FLIGHT.  ENGINE TOTAL TIME:  43,228 HOURS; 27,505 CYCLES.  NR 3 ENGINE WAS DISASSEMBLED AND FOUND NR 3 BEARING HAD FAILED.  REPAIRED ENGINE.  (X)
